Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Algebraic structure and integration maps in cocycle models for differential cohomology

Markus Upmeier

Algebraic & Geometric Topology 15 (2015) 65–83
Bibliography
1 M Barr, Acyclic models, 17, Amer. Math. Soc. (2002) MR1909353
2 U Bunke, M Kreck, T Schick, A geometric description of differential cohomology, Ann. Math. Blaise Pascal 17 (2010) 1 MR2674652
3 U Bunke, T Schick, Smooth K–theory, Astérisque 328, Soc. Math. France (2009) 45 MR2664467
4 U Bunke, T Schick, Uniqueness of smooth extensions of generalized cohomology theories, J. Topol. 3 (2010) 110 MR2608479
5 U Bunke, T Schick, I Schröder, M Wiethaup, Landweber exact formal group laws and smooth cohomology theories, Algebr. Geom. Topol. 9 (2009) 1751 MR2550094
6 J Cheeger, J Simons, Differential characters and geometric invariants, from: "Geometry and topology", Lecture Notes in Math., Springer (1985) 50 MRMR827262
7 T tom Dieck, Algebraic topology, , Eur. Math. Soc. (2008) MR2456045
8 A Dold, Relations between ordinary and extraordinary homology, from: "Colloquium on Algebraic Topology", Matematisk Institut, Aarhus Universitet (1962) 2 MR0146039
9 D S Freed, J Lott, An index theorem in differential K–theory, Geom. Topol. 14 (2010) 903 MR2602854
10 P Gajer, Geometry of Deligne cohomology, Invent. Math. 127 (1997) 155 MR1423029
11 M J Hopkins, I M Singer, Quadratic functions in geometry, topology, and M–theory, J. Differential Geom. 70 (2005) 329 MR2192936
12 J Lott, index theory, Comm. Anal. Geom. 2 (1994) 279 MR1312690
13 M Upmeier, Algebraic structure and integration in generalized differential cohomology, PhD thesis, Georg-August-Universität Göttingen (2013)